Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Crushing feeling in stomach, chest hurts. Tight chest while working out. H aving PVC. Is it anxiety?

I ve had a full cardio work up, and I ve been having PVC but they say they re benign. I can sit here and every 40 seconds my heart pauses for 2 beats. It gets so bad out of the blue, that there s a crushing feeling in my stomache like its full and my heart skips in my chest and it hurts. Like a flop. Its terrifying, I get dizzy and shaky it puts me into a panic attack. Every day I struggle when I m working I get tight chest. What s wrong with me? I can t even run, or ride a bike, and doctors all say its anxiety , can this kill me? My resting heart rate was 80. Please help me figure this out.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
if everything is normal your bodyproteins are reacting to food proteins
get blood serum tests for specific antibodies for milk wheat potato or major foods you take daily after allergy doctor consultation
you can do it for medicines if you are taking for other ailments even sos
withdraw the substances according to result to have good effects
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor